# SDR CALA0800802

- Difficulty date: August 21, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N14653
- Make and model: Boeing 737524
- Aircraft serial: 28914
- Aircraft time: 28,313 hours, 15,127 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 65C25156503
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CENTER SECTION TRUSS STRUCTURE HAS A CRACKED BRACKET AT APROXIMATELY STATION 1121 LT SIDE CENTER P/N 65C25156-8.  REMOVED AND REPLACED CRACKED FITTING ON HORIZONTAL STABILIZER CENTER SECTION TRUSS AT APPROXIMATELY STATION 1121 LT SIDE CENTER IAW B737 SRM 51-40-02.
